×

zbMATH — the first resource for mathematics

Le cinquième problème de Hilbert. État de la question en 1951. (French) Zbl 0046.25302
Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] L. E. J. BROUWER , Die Theorie der endlichen kontinuerlichen Gruppen, unabhangig von den Axiomen von Lie (Math. Ann., t. 67, 1909 , p. 246-267). JFM 40.0194.01 · JFM 40.0194.01
[2] L. E. J. BROUWER , Ibid. , t. 69, 1910 , p. 181-203. JFM 41.0181.03 · JFM 41.0181.03
[3] C. CHEVALLEY , Two theorems on solvable topological groups (Lectures in Topology, Michigan, 1941 ). MR 3,135a | Zbl 0063.00839 · Zbl 0063.00839
[4] C. CHEVALLEY , Theory of Lie groups , Princeton, 1946 . Zbl 0063.00842 · Zbl 0063.00842
[5] A. M. GLEASON , Square roots in locally euclidean groups (Bull. Amer. Math. Soc., t. 55, 1949 , p. 446-449). Article | MR 10,507c | Zbl 0041.16002 · Zbl 0041.16002 · doi:10.1090/S0002-9904-1949-09237-6 · minidml.mathdoc.fr
[6] A. M. GLEASON , Spaces with a compact Lie group of transformations (Proc. Amer. Math. Soc., t. 1, 1950 , p. 35-43). MR 11,497e | Zbl 0041.36207 · Zbl 0041.36207 · doi:10.2307/2032430
[7] A. M. GLEASON , The structure of locally compact groups (Duke Math. Journ., t. 18, 1951 , p. 85-110). Article | MR 12,589a | Zbl 0044.01901 · Zbl 0044.01901 · doi:10.1215/S0012-7094-51-01808-X · minidml.mathdoc.fr
[8] A. M. GLEASON , Arcs in locally compact groups (Proc. Nat. Acad. Sc. U.S.A., t. 36, 1950 , p. 663-667). MR 12,391b | Zbl 0040.15301 · Zbl 0040.15301 · doi:10.1073/pnas.36.11.663
[9] D. HILBERT , Mathematische Probleme (Gott. Nachr., 1900 , p. 253-297). Article | JFM 31.0068.03 · JFM 31.0068.03 · minidml.mathdoc.fr
[10] W. HUREWICZ and H. WALLMAN , Dimension Theory , Princeton, 1941 . MR 3,312b | Zbl 0060.39808 | JFM 67.1092.03 · Zbl 0060.39808 · www.emis.de
[11] K. IWASAWA , On some types of topological groups (Ann. Math., t. 50, 1949 , p. 507-558). MR 10,679a | Zbl 0034.01803 · Zbl 0034.01803 · doi:10.2307/1969548
[12] VON KEREKJARTO , Geometrische Theorie der Zweigliedrigen kontinuerlichen Gruppen Hamb. Abh. , t. 8, 1931 , p. 107-114). JFM 56.1026.03 · JFM 56.1026.03
[13] M. KURANISHI , On euclidean local groups satisfying certain conditions (Proc. Amer. Math. Soc., t. 1, 1950 , p. 372-380). MR 12,77f | Zbl 0038.01701 · Zbl 0038.01701 · doi:10.2307/2032387
[14] M. KURANISHI , On conditions of differentiability of locally compact groups (Nagoya Math. Journ., t. 1, 1950 , p. 71-81). Article | MR 12,391a | Zbl 0037.30502 · Zbl 0037.30502 · minidml.mathdoc.fr
[15] D. MONTGOMERY , A theorem on locally euclidean groups (Ann. Math., 48, 1947 , p. 650-659). MR 9,174e | Zbl 0030.10802 · Zbl 0030.10802 · doi:10.2307/1969132
[16] D. MONTGOMERY , Connected one dimensional groups (Ann. Math., t. 49, 1948 , p. 110-117). MR 9,496b | Zbl 0030.01001 · Zbl 0030.01001 · doi:10.2307/1969117
[17] D. MONTGOMERY , Analytic parameters in three dimensional groups (Ann. Math., t. 49, 1948 , p. 118-131). MR 9,496c | Zbl 0030.01002 · Zbl 0030.01002 · doi:10.2307/1969118
[18] D. MONTGOMERY , Dimension of factor spaces (Ann. Math., t. 49, 1948 , p. 373-378). MR 9,566c | Zbl 0031.24802 · Zbl 0031.24802 · doi:10.2307/1969286
[19] D. MONTGOMERY , Connected two dimensional groups (Ann. Math., t. 51, 1950 , p. 262-277). MR 11,497c | Zbl 0037.15601 · Zbl 0037.15601 · doi:10.2307/1969323
[20] D. MONTGOMERY , Locally homogeneous spaces (Ann. Math., t. 52, 1950 , p. 261-271). MR 13,319e | Zbl 0038.36201 · Zbl 0038.36201 · doi:10.2307/1969469
[21] D. MONTGOMERY , Finite dimensional groups (Ann. Math., t. 52, 1950 , p. 591-605). MR 12,673e | Zbl 0041.36310 · Zbl 0041.36310 · doi:10.2307/1969436
[22] D. MONTGOMERY , and L. ZIPPIN , Existence of subgroups isomorphic to the real numbers (Ann. Math., t. 53, 1951 , p. 298-326). MR 13,911f | Zbl 0045.31202 · Zbl 0045.31202 · doi:10.2307/1969544
[23] D. MONTGOMERY , and L. ZIPPIN , Bull. Amer. Math. Soc., t. 57, p. 75, Abstract 53 t.
[24] D. MONTGOMERY , and L. ZIPPIN , Ibid., p. 145, Abstract 176 t.
[25] J. VON NEUMANN , Die Einführung analytischer Parameter in topologische Gruppen (Ann. Math., t. 34, 1933 , p. 170-190). Zbl 0006.30003 | JFM 59.0433.01 · Zbl 0006.30003 · doi:10.2307/1968347 · www.emis.de
[26] L. PONTRJAGIN , The theory of topological commutative groups (Ann. Math., t. 35, 1934 , p. 361-388). Zbl 0009.15601 | JFM 60.0362.02 · Zbl 0009.15601 · doi:10.2307/1968438 · www.emis.de
[27] L. PONTRJAGIN , Topological groups , Princeton, 1939 . JFM 65.0872.02 · JFM 65.0872.02
[28] O. SCHREIER , Abstrakte kontinuerliche Gruppen (Hamb. Abh., t. 4, 1926 , p. 15-32). JFM 51.0112.04 · JFM 51.0112.04
[29] P. A. SMITH , Transformations of finite period. III. Newman’s theorem (Ann. Math., t. 42, 1941 , p. 446-458). MR 2,324c | Zbl 0027.26602 | JFM 67.0743.01 · Zbl 0027.26602 · doi:10.2307/1968910 · www.emis.de
[30] P. A. SMITH , Periodic and nearly periodic transformations (Lectures in Topolody, Michigan, 1941 ). MR 3,133c | Zbl 0063.07091 · Zbl 0063.07091
[31] A. WEIL , L’intégration dans les groupes topologiques et ses applications , Paris, 1940 . MR 3,198b | Zbl 0063.08195 | JFM 66.1205.02 · Zbl 0063.08195 · www.emis.de
[32] R. L. WILDER , Topology of Manifolds , Colloquium, 1949 . MR 10,614c | Zbl 0039.39602 · Zbl 0039.39602
[33] H. YAMABE , Note on locally compact groups (Osaka Math. Journ., t. 3, 1951 , p. 77-82). MR 13,13a | Zbl 0043.03202 · Zbl 0043.03202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.